Volume 1, Issue 2 (Summer 2007)                   IJT 2007, 1(2): 7-7 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Shamsaee G, Bavarsad R. A Case Report of Guillain – Barre - Like Syndrome Associated With Olanzapine Hypersensitivity Reaction. IJT. 2007; 1 (2) :7-7
URL: http://ijt.arakmu.ac.ir/article-1-32-en.html
Golestan hospital, Joundishapour University of Medical Science, Ahwaz, Iran. , nbavar@yahoo.com
Abstract:   (7075 Views)
 Introduction: Olanzapine (Zyprexa) has become one of the most commonly prescribed atypical antipsychotic drug in Iran, at least in part due to its low potential to cause extra-pyramidal side effects.
Case: A 54-year-old man, who was a known case of schizophrenia from 10 years ago and within the recent years, was under periodic medical treatment by antipsychotic drugs.
Conclusion: Neurologists and psychiatrists should be aware that olanzapine may cause severe adverse reactions such as Guillain-Barré-like syndrome.
Full-Text [PDF 8 kb]   (1424 Downloads)    
Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
CAPTCHA code

Send email to the article author


© 2019 All Rights Reserved | Iranian Journal of Toxicology

Designed & Developed by : Yektaweb